# SDR UIEA2017093001907

- Difficulty date: September 25, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 58,280 hours, 42,130 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL ODOR DETECTED WHIILE CLIMBING THROUGH FL 320 AND UNTIL A RETURN LANDING,  THE ODOR DISSIPATED AT 4000 FT,  NO SMOKE OR OTHER ABNORMALLY OBSERVED.  REMOVED AND REPLACED THE NR 2 ENGINE IAW 71-00-00,  PERFORMED REQUIRED TEST 1, 3, 4, 7, AND 12.  OPS NORMAL.
